Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 38, NWS Lubbock, TX

June 2, 2007Hockley County, Lamb County, Texas

NWS Lubbock, TX issued this tornado warning at Jun 2, 2007, 9:57 PM CDT for Hockley County, Lamb County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2007, 9:57 PM CDT (02:57 UTC)
Expired
Jun 2, 2007, 10:45 PM CDT
In force
48 min
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

Counties Hockley County, TX, Lamb County, TX

The radar

The Lubbock radar (KLBB), 50 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 10:19 PM CDTHAIL 15 Nw Littlefield, TX1 INCH HAIL FALLING ON HWY US84

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1384 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1384 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1663 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLUB 030300
TORLUB
TXC219-279-030345-
/O.NEW.KLUB.TO.W.0038.070603T0257Z-070603T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
957 PM CDT SAT JUN 2 2007

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN LAMB COUNTY IN NORTHWEST TEXAS.
  NORTHEASTERN HOCKLEY COUNTY IN NORTHWEST TEXAS.

* UNTIL 1045 PM CDT

* AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THIS STORM WAS LOCATED NEAR LITTLEFIELD...MOVING
  SOUTH AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SPADE...
  LITTLEFIELD...WHITHARRAL...ANTON AND AMHERST.

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES...IN ADDITION TO 
GOLFBALL SIZE HAIL AND WIND GUSTS TO 70 MPH. RESIDENTS IN AND AROUND 
LITTLEFIELD SHOULD SEEK SHELTER IMMEDIATELY. ABANDON MOBILE 
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. TAKE COVER NOW 

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

LAT...LON 3404 10209 3402 10244 3393 10246 3366 10247
      3366 10208

$$
2 follow-up statements
000 
WWUS54 KLUB 030321
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1018 PM CDT SAT JUN 2 2007

TXC219-279-030345-
/O.CON.KLUB.TO.W.0038.000000T0000Z-070603T0345Z/
LAMB TX-HOCKLEY TX-
1018 PM CDT SAT JUN 2 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR 
NORTHEASTERN HOCKLEY AND SOUTHEASTERN LAMB COUNTIES...

AT 1014 PM CDT...SKYWARN SPOTTERS REPORTED QUARTER SIZE HAIL IN 
LITTLEFIELD.

AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THE MOST 
DANGEROUS PART OF THIS STORM WAS LOCATED 3 MILES SOUTH OF 
LITTLEFIELD...MOVING SOUTH AT 15 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE 
SPADE...LITTLEFIELD...WHITHARRAL AND ANTON.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER,PLEASE CALL THE NATIONAL WEATHER SERVICE AT
8 0 6 7 4 5 1 2 9 0.

LAT...LON 3404 10209 3402 10244 3393 10246 3366 10247
      3366 10208

$$
000 
WWUS54 KLUB 030335
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1034 PM CDT SAT JUN 2 2007

TXC219-279-030345-
/O.CON.KLUB.TO.W.0038.000000T0000Z-070603T0345Z/
LAMB TX-HOCKLEY TX-
1034 PM CDT SAT JUN 2 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHEASTERN HOCKLEY AND SOUTHEASTERN LAMB COUNTIES...

AT 1032 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION.  THE MOST DANGEROUS PART
OF THIS STORM WAS LOCATED 6 MILES WEST OF ANTON...OR ABOUT 7 MILES
SOUTHEAST OF LITTLEFIELD...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE 
SPADE...LITTLEFIELD...WHITHARRAL AND ANTON.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER,PLEASE CALL THE NATIONAL WEATHER SERVICE AT
8 0 6 7 4 5 1 2 9 0.

LAT...LON 3404 10209 3402 10244 3393 10246 3366 10247
      3366 10208

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 2, 2:51 PM CDT, 7 hours 6 minutes earlier.

Area forecast discussion, Jun 2, 2:51 PM CDT, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
251 PM CDT SAT JUN 2 2007

.SHORT TERM...
FORECAST AREA TO REMAIN IN NORTHWEST FLOW ALOFT AS UPPER LOW
OVER SOUTHWEST MINNESOTA MOVES SLOWLY TOWARD EASTERN WISCONSIN
BY SUNDAY AFTERNOON AND RIDGE CONTINUES TO BUILD JUST WEST OF
THE CONTINENTAL DIVIDE. WEAK DISTURBANCES TO ALSO CONTINUE
SLIDING DOWN LEE OF THE ROCKIES IN NORTHWEST FLOW ALOFT WHILE
A FEW DISTURBANCES UNDERCUT THE RIDGE MOVING ACROSS THE DESERT
SOUTHWEST. WATER VAPOR LOOP SHOWS ONE DISTURBANCE MOVING INTO
NORTHERN COLORADO WHILE ANOTHER DISTURBANCE IS MORNING INTO
WESTERN NEW MEXICO. 1845Z VISIBLE SATELLITE AND SURFACE OBS
SHOW SURFACE BOUNDARY/FRONT EXTENDING EAST FROM THE SOUTHEAST
CORNER OF NEW MEXICO...ACROSS THE PERMIAN BASIN INTO CENTRAL
TEXAS. MEANWHILE VISIBLE LOOP INDICATES 850 MB FRONT MOVING
NORTH INTO THE SOUTH PLAINS WITH A BAND OF DISSIPATING LOW
CLOUDS JUST TO THE NORTH. VISIBLE SATELLITE SHOWS LARGE CU
FIELD DEVELOPING FROM JUST SOUTH OF COLD FRONT NORTHWARD TO
NEAR THE 850 MB FRONT. SURFACE FRONT IS FORECAST TO ALSO MOVE
NORTHWARD TONIGHT WHERE IT IS EXPECTED TO BECOME STATIONARY.

WITH UNSTABLE ATMOSPHERE IN PLACE ACROSS THE REGION...SURFACE
FRONT AND OTHER BOUNDARIES LEFT OVER FROM LAST NIGHTS CONVECTION
AND DISTURBANCES MOVING TOWARD THE REGION...EXPECT TONIGHT WILL
BE SIMILAR TO LAST NIGHT WITH CONVECTION DEVELOPING OVER THE
HIGHER TERRAIN OF NEW MEXICO AND COLORADO MOVING SOUTHEAST
ACROSS THE REGION. SOME ENHANCED CU ALREADY DEVELOPING OVER
THE SANGRE DE CRISTO MOUNTAINS WITH LIGHTNING STRIKES NOTED
IN COLORADO. SOME OF THE STORMS THAT DO DEVELOP MAY BECOME
SEVERE WITH DAMAGING WINDS OR LARGE HAIL BEING THE PRIMARY
THREAT. TEMPERATURES FOR TONIGHT AND SUNDAY EXPECTED TO BE
FAIRLY SIMILAR FROM THIS MORNING AND TODAY.

.LONG TERM...
CONFIDENCE IS INCREASING WITH RESPECT TO LATE EVENING OR NOCTURNAL
MESOSCALE SYSTEMS SUNDAY NIGHT AND AGAIN MONDAY NIGHT. LOW LEVEL
SE WINDS WILL INTERACT WITH NWLY FLOW ALOFT RESULTING IN FAVORABLE
SHEAR PROFILES FOR SEWD PROPAGATING THUNDERSTORMS THAT DEVELOP
ALONG THE HIGHER TERRAIN IN NORTHEASTERN NEW MEXICO AND BUILD
UPSCALE INTO LARGER CONVECTIVE SYSTEMS. THUS BELIEVE POPS IN THE
CHANCE TO LIKELY RANGE ARE JUSTIFIED THROUGH MONDAY NIGHT. THE
HIGHEST POPS WILL REMAIN OVER THE WESTERN AND CENTRAL COUNTIES
WITH ACTIVITY PERHAPS A LITTLE FARTHER WEST MONDAY NIGHT AS RIDGE
AMPLIFIES. SEVERE THREAT WILL CONTINUE WITH LAPSE RATES STEEP
ENOUGH FOR HAIL THREAT...AND SEVERE WIND THREAT AS STORM COMPLEXES
MATURE AND ACCELERATE INTO THE LOW LEVEL INFLOW EACH EVENING.

UPPER RIDGE TO THE WEST WILL BECOME MORE DOMINANT TUESDAY...WITH
FURTHER WARMING WELL INTO THE 90S EXPECTED BY WEDNESDAY AS THE LOW
LEVEL FLOW BECOMES MORE SWLY AND TEMPERATURES INCREASE WITH LOW TO
MID LEVEL THERMAL RIDGING. KEPT SLIGHT CHANCE POPS TUESDAY WITH DRY
CONDITIONS WEDNESDAY. POPS MAY INCREASE AGAIN FRIDAY WITH DRYLINE
POSSIBLY BECOMING MORE ACTIVE AS UPPER TROUGH MOVES ACROSS THE
CENTRAL AND NORTHERN ROCKIES. HOWEVER...DEEPER MOISTURE COULD BE
PUSHED EVEN FURTHER EAST INTO OKLAHOMA AND NORTH TEXAS...AND
A SUBSTANTIAL CAP IS A POSSIBILITY.

&&

.AVIATION...
FOR KLBB AND KCDS...THUNDERSTORMS AGAIN EXPECTED TO DEVELOP OVER
THE HIGHER TERRAIN OF NEW MEXICO AND COLORADO LATE THIS AFTERNOON
AND EVENING THEN MOVING SOUTH ACROSS THE REGION. THUNDERSTORMS
FORECAST FOR BOTH LBB AND CDS WITH THE MAIN THREAT EXPECTED BETWEEN
02Z AND 05Z AT LBB AND BETWEEN 04Z AND 08Z AT CDS. WITH MOIST
GROUND...PATCHY FOG AND LOW CLOUDS AGAIN A POSSIBILITY EARLY
SUNDAY MORNING AT BOTH TERMINALS WITH IFR CONDITIONS BETWEEN
11Z AND 15Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        55  81  58  82  58 /  60  50  60  30  50
TULIA         57  81  59  82  58 /  60  50  50  20  40
PLAINVIEW     58  82  61  83  61 /  60  40  50  20  40
LEVELLAND     59  82  60  86  62 /  60  40  60  30  50
LUBBOCK       59  82  62  84  63 /  60  30  60  20  50
BROWNFIELD    60  84  62  88  63 /  60  30  60  30  50
CHILDRESS     63  83  64  84  63 /  50  30  40  20  30
SPUR          60  82  63  86  63 /  50  30  50  20  40
ASPERMONT     63  84  66  86  66 /  60  20  50  20  40

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

08/06
Hazardous weather outlook, Jun 2, 11:30 AM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1130 AM CDT SAT JUN 2 2007

TXZ021>044-031630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1130 AM CDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF THE
EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING
PLAINS THIS AFTERNOON THROUGH TONIGHT. MODERATE INSTABILITY DUE TO
ABUNDANT LOW LEVEL MOISTURE COUPLED WITH NUMEROUS OUTFLOW
BOUNDARIES WILL CREATE AN ENVIRONMENT FAVORABLE FOR THE
DEVELOPMENT OF SEVERE THUNDERSTORMS. HOWEVER...LOW LEVEL FLOW
SHOULD REMAIN RATHER WEAK SO ONLY ISOLATED THUNDERSTORMS WILL BE
POSSIBLE THROUGH LATE AFTERNOON. ADDITIONALLY...A COMPLEX OF
THUNDERSTORMS IS EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF
NEW MEXICO AND SOUTHEAST COLORADO. THIS ACTIVITY WILL LIKELY
EVOLVE INTO AN ORGANIZED CONVECTIVE SYSTEM AND ADVANCE ACROSS THE
SOUTH PLAINS THIS EVENING. THE MAIN THREATS WITH THIS SYSTEM WILL
BE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES CANNOT BE
RULED OUT.

FLOODING

DUE TO RECENT HEAVY RAINS...SOILS OVER MUCH OF THE REGION REMAIN
MOIST TO NEARLY SATURATED. ADDITIONAL HEAVY RAINFALL FROM
THUNDERSTORMS MAY PRODUCE A LOCALIZED FLASH FLOODING THREAT FROM
LATE THIS AFTERNOON THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AND MONDAY.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH AFTERNOON AND
EVENING NEAR A WEAK COLD FRONT AND REMNANT OUTFLOW BOUNDARIES
THAT ARE EXPECTED TO LIE ACROSS THE AREA. ATMOSPHERIC CONDITIONS
WILL BE SUFFICIENT FOR SOME THUNDERSTORMS TO BECOME SEVERE.

BEYOND MONDAY UPPER LEVEL HIGH PRESSURE WILL BEGIN TO BUILD OVER
THE AREA AND IS EXPECTED TO PRECLUDE THUNDERSTORM DEVELOPMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON OR THIS
EVENING.

In the hours before

Local storm report, Jun 2, 8:58 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
858 PM CDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             3 NW SPRINGLAKE         34.26N 102.34W
06/02/2007  E1.50 INCH       LAMB               TX   BROADCAST MEDIA

&&

TLINDLEY
Local storm report, Jun 2, 9:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
922 PM CDT SAT JUN 02 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TORNADO          4 S EARTH               34.18N 102.41W
06/02/2007                   LAMB               TX   STORM CHASER

            TORNADO TOUCHED DOWN ON HWY 1055 AT 914 PM

&&

GJE
Special weather statement, Jun 2, 9:26 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
926 PM CDT SAT JUN 2 2007

TXZ021-022-030315-
PARMER TX-CASTRO TX-
926 PM CDT SAT JUN 2 2007

...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER CASTRO AND
PARMER COUNTIES...

AT 922 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING
A CLUSTER OF STRONG THUNDERSTORMS APPROACHING PARMER AND CASTRO
COUNTY FROM THE NORTHWEST. THE STRONGEST STORMS IS LOCATED 4 MILES
NORTHEAST OF BLACK...OR ABOUT 10 MILES NORTHEAST OF FRIONA...MOVING
SOUTHEAST AT 10 MPH. SMALL HAIL AND LOCALLY STRONG WINDS ARE
POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Jun 2, 9:38 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
938 PM CDT SAT JUN 2 2007

TXZ042-030315-
GARZA TX-
938 PM CDT SAT JUN 2 2007

...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER GARZA
COUNTY...

AT 935 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING
AN INTENSIFYING STORM 4 MILES NORTHWEST OF POST...THIS STORM IS
SLOWLY MOVING EAST. SMALL HAIL IS POSSIBLE.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Jun 2, 9:52 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
952 PM CDT SAT JUN 02 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0951 PM     HAIL             5 SW FIELDTON           33.99N 102.28W
06/02/2007  E1.00 INCH       LAMB               TX   SKYWARN SPOTTER

            ONE INCH HAIL

&&

GJE
Local storm report, Jun 2, 9:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
956 PM CDT SAT JUN 02 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             6 N LITTLEFIELD         34.01N 102.34W
06/02/2007  E0.75 INCH       LAMB               TX   SKYWARN SPOTTER

            THREE QUARTER INCH HAIL FALLING

&&

GJE

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:26 PM CDTSevere Thunderstorm WarningLUBCastro64 min
Jun 2, 7:40 PM CDTFlash Flood WarningLUBCastro2 hr
Jun 2, 7:58 PM CDTTornado WarningLUBCastro32 min
Jun 2, 8:29 PM CDTTornado WarningLUBCastro, Lamb46 min
Jun 2, 9:14 PM CDTTornado WarningLUBLamb46 min
Jun 2, 9:47 PM CDTSevere Thunderstorm WarningLUBGarza58 min
Jun 2, 10:03 PM CDTSevere Thunderstorm WarningLUBParmer42 min
Jun 2, 10:10 PM CDTTornado WarningLUBGarza50 min
Jun 2, 10:44 PM CDTTornado WarningLUBHockley46 min
Jun 2, 10:46 PM CDTSevere Thunderstorm WarningLUBParmer29 min
Jun 2, 11:17 PM CDTSevere Thunderstorm WarningLUBLubbock44 min
Jun 2, 11:19 PM CDTSevere Thunderstorm WarningLUBBailey41 min
Jun 2, 11:22 PM CDTSevere Thunderstorm WarningLUBTerry53 min
Jun 2, 11:28 PM CDTTornado WarningLUBHockley32 min
Jun 2, 11:38 PM CDTTornado WarningLUBTerry52 min
Jun 2, 11:54 PM CDTFlash Flood WarningLUBHockley66 min
Jun 2, 11:59 PM CDTSevere Thunderstorm WarningLUBLynn61 min
Jun 3, 12:00 AM CDTSevere Thunderstorm WarningLUBBailey31 min
Jun 3, 12:08 AM CDTSevere Thunderstorm WarningLUBHockley39 min
Jun 3, 12:17 AM CDTSevere Thunderstorm WarningLUBFloyd17 min
Jun 3, 12:54 AM CDTFlash Flood WarningLUBLynn2 hr
Jun 3, 2:53 AM CDTSevere Thunderstorm WarningLUBHall67 min
Jun 3, 3:06 AM CDTSevere Thunderstorm WarningLUBChildress54 min
Jun 3, 3:13 AM CDTSevere Thunderstorm WarningLUBLubbock42 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.